# SDR UPS08853651

- Difficulty date: October 1, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXT DOUBLER AFT LOWER DOOR CUTOUT BS 50.5 TO 55 L30L TO 1 INCH BELOW L 29L NEED VALIDATION FOR REPAIR.  REPAIRED SRM 53-02-00 FIG 13.
